# SDR AALA20161228022

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 55,888 hours, 14,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Failed
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR CIRCUIT BREAKER TRIPPED AFTER ALL CABIN DOORS WERE ARMED FOR DEPARTURE.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED L2 GIRT BAR PROXIMITY SWITCH IAW AMM 25-66-11.  OPERATIONAL CHECK GOOD.
